# SDR DALA2019071604256

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 56,873 hours, 7,423 cycles
- Engine: Pwa PW4168A
- Engine time: 53,788 hours, 19,734 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3313 - ATB - DUE TO BOTH ENGINES HAVING BLEED SUPPLY ISSUES. NO PACKS TAKE-OFF WAS BEING ACCOMPLISHED DUE TO PERFORMANCE LIMITATIONS. PACKS WOULD NOT COME ON WHEN SELECTED AFTER TAKE-OFF. ATTEMPTED MULTIPLE RESETS AND WAS ABLE TO REGAIN THE #1 SIDE. APU BLEED WAS ALREADY ON MEL. CORRECTIVE ACTION: AMS ROAD TRIP REPLACED ENGINE 1 PRV PLACED ENGINE 2 PRV ON MEL AND REPAIRED CONNECTOR AT APU BLEED VALVE AND REPLACED APU BLEED VALVE.
